# SDR P5CA9900616

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INBOUND TO RMS AIRCRAFT FLEW THRU INBEDDED THUNDERSTORMS AND HAIL CAUSING DAMAGE TO LEADING EDGES, L1 WINDSHIELD, RADOME AND NAV LIGHTS.  PERFORMED BIRD STRIKE/HAIL CONDITION INSPECTION PER MM 5-51-13.  REPLACED L1 WINDOW PER MM 56-11-01. REPLACED NAV LIGHT LENSES PER MM 33-43-03.  REPLACED RADOME PER MM 53-52-01.  REPAIRED DAMAGED LEADING EDGES ON HORIZ STAB PER POLAR MA 5510-07:01.
